# SDR AALA201810099017

- Difficulty date: October 7, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 54,885 hours, 25,954 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FLIGHT ATTENDANTS REPORTED SLIDE COVER ON AFT GALLEY DOOR, LEFT BECAME DISLODGED, AJAR DURING TAKEOFF ROTATION. MAINTENANCE REINSTALLED SLIDE COVER PER AMM 25-62-50 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
